# SDR AALA20011030

- Difficulty date: May 15, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 15D INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT SOCKET AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
